# SDR AUS20040464

- Difficulty date: May 28, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Boeing 737-8Q8
- Engine: Ge CFM567B24
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: DP1011
- Condition: Loose
- Location: Engine Egt/Tit
- Part time: 75 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE EGT BOTTOM RT PROBE NOT CONNECTED. NO EVIDENCE OF LOCKWIRE. TOP RT PROBE LOOSE AND NOT LOCKWIRED. ELECTRICAL CONNECTOR DP0911 LOOSE. PERSONNEL/MAINTENANCE ERROR.
